# SDR DXTA2023091194970

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800230
- Aircraft time: 13,676 hours, 9,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: C8S281
- Part serial: 007721
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN EMERGENCY LIGHTS ARE PLACED IN ARMED POSITION EMERGENCY EXIT LIGHTED SIGNS  BEHIND SEAT 9, AND  ABOVE LAVATORY SEAT DO NOT ILLUMINATE AS WELL AS SEAT LIGHT OVER LAVATORY SEAT. MX SUSPECTS BATTERY PACK FOUR TO BE NOT FUNCTIONING. //SIGNOFF// REMOVED #4 EMERGENCY BATTERY AND INSTALLED REPAIRED #4 EMERGENCY BATTERY. CHARGED BATTERY FOR 4SMIN AND OPS CHECKED GOOD. NO OTHER DEFECTS NOTED AT THIS TIME. IAW CE680 AMM CH. 33-50-10.
